Thanks Janemarie55 for your encouragement. It is good to hear that you recovered from this. I will let my mom know that - it will give her hope. I know she won't ever have the Reclast again.View Thread
My mother (77) had her first Reclast Infusion about 6 weeks ago. For the first few days she felt pretty good. Then she started having side effects. Flu like symptoms, very painful joints and muscles, weakness, etc. as the weeks have gone on - the side effects have continued to get worse and worse. She has no appetite, no strength, very very tired, can't keep up with any of her daily routines, has very bad pain. We have contacted the doctor on several times. He has prescribed pain meds - changed the pain meds, given her anxiety and antidepressants. They did do another blood draw at the end of the week which we are still waiting to hear back on. To be frank - my mom is scared to death that she won't get any better ever!!. My father is worried as well. Can anyone give me any input on their experiences with this. How long do these side effects continue??? Mom keeps saying that having taken this medicine is the worst mistake she has ever made in her life.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.